# SDR IPXA2017060617964

- Difficulty date: May 22, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 1039 - 1049.  REPAIRED THE SPAR CAP IAW EA 011-5720-01-A6822, REV IR, AND EO MD11-5710-64477-A.
